Aspartame Causes Blood Disorders
From Dr. Betty Martini, D. Hum
Aspartame (NutraSweet/Equal/Spoonful, E951, Benevia, Canderel, etc.) is an excitoneurotoxic carcinogenic drug that interacts with all drugs and vaccines. http://www.wnho.net/aspartame_interacts.htm Because it's an actual chemical poison it causes polychemical sensitivity syndrome or MCS, so even if victims get off this toxin they often think they are allergic to other things, react to genetically engineered products, and synthetic sweeteners which are toxins themselves like Sucralose (Splenda) a chlorocarbon poison. http://www.wnho.net/splenda_chlorocarbon.htm These are toxic, not allergic reactions.
Neurosurgeon Russell Blaylock, M.D., author of Excitotoxins: The Taste That Kills on aspartame and MSG, and Health & Nutrition Secrets To Save Your Life, described the toxic effects of aspartame: "Aspartame, an L aspartyl L-phenylalanine methyl ester, is composed of two amino acids, aspartate and phenylalanine, linked by methanol. Inside the gastrointestinal tract, especially in the stomach, it's broken down into its constituent components. In some instance the dipeptide is lysed within the cells of the gut. As a consequence the methanol is rapidly absorbed and distributed throughout the tissues of the body. Within the tissues, substantial amounts of methanol's two metabolic breakdown products (formaldehyde and formic acid) have been shown to accumulate in many tissues."
|All times are GMT -6. The time now is 11:48 PM.|
Powered by vBulletin® Version 3.6.12
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.